# SDR AALA20130416013

- Difficulty date: April 14, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 48,376 hours, 6,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lock
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NEAR RIGHT NUMBER 4 DOOR MODULE PARTITION RIGHT SIDE EMERGENCY LIGHT ASSEMBLY BASE, LENS LOCK FOUND BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
